# SDR SWAA2025032497763

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON BULKHEAD BS 727 AT LEVEL STRINGER 27R AFT CARGO COMPARTMENT 2025-136984 <[01].  REPLACED SUPPORT BRACKET ON BULKHEAD BS 727 AT LEVEL STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 REV -: SEE INDIVIDUAL SIGN OFFS BELOW.; [02] CORRECTED STEP 1: REPLACED SUPPORT BRACKET ON BULKHEAD BS 727 AT LEVEL STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET 566 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] RII.  CERTIFIED CORRECTIVE ACTION: REPLACED SUPPORT BRACKET ON BULKHEAD BS 727 AT LEVEL STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET 566 REV: -
